# SDR 07FDEA03514

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 37,666 hours, 19,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970781
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRUBMARKS AT FRAME 55 LT & RT, BETWEEN STR 14-15.  REPAIR PERFORMED BY REWORK AND INSTALLING REINFORCEMENT PLATE IAW TD/K4/S1/20292/2005/A AND SRM 53-10-13 / FIG 202, APPROVED BY EA 6-5316-95880 AND RAS/DAHAM/4020292/2005 ISSUE A.
